# SDR CA021115019

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 25,243 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009407
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENACE LT WING LIFT DUMP SPOILER LINE FOUND LEAKING. PIN HOLE AT TOP ELBOW ON O/B SIDE OF LINE. IPC REF 27-14-00 FIG. 40 ITEM 250.
